# SDR DALA2024041904574

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 26,463 hours, 16,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5264801) R1 DOOR AND ROW 1-4 EMER LTS INOP. R/R EMERGENCY LT BATTERY IAW B737 AMM 33-51 OPS CHECK GOOD.
